Impact Factor

Vladimir Jovanovic

Banja Luka


Jovanović B., Jovanovic V.
Heisenberg Model in Pseudo-Euclidean Spaces II
2018, vol. 23, no. 4, pp.  418-437
In the review we describe a relation between the Heisenberg spin chain model on pseudospheres and light-like cones in pseudo-Euclidean spaces and virtual billiards. A geometrical interpretation of the integrals associated to a family of confocal quadrics is given, analogous to Moser’s geometrical interpretation of the integrals of the Neumann system on the sphere.
Keywords: discrete systems with constraints, contact integrability, billiards, Neumann and Heisenberg systems
Citation: Jovanović B., Jovanovic V.,  Heisenberg Model in Pseudo-Euclidean Spaces II, Regular and Chaotic Dynamics, 2018, vol. 23, no. 4, pp. 418-437

Back to the list